Alert archive / Kansas / Flash Flood Warnings in 2008
Flash Flood Warning 38, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Sep 12, 2008, 9:19 AM CDT for Chase County, Harvey County, Marion County, Kansas. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 12, 2008, 9:19 AM CDT (14:19 UTC)
- Expired
- Sep 12, 2008, 2:31 PM CDT
- In force
- 5 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chase County, KS, Harvey County, KS, Marion County, KS
The radar
The Wichita radar (KICT), 68 km from the middle of the area, began a volume at 14:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 12, 10:34 AM CDT | FLASH FLOOD | 4 E Hillsboro, KS | WATER OVER COUNTY ROAD 190TH AND MUSTANG. |
| Sep 12, 10:34 AM CDT | FLASH FLOOD | 6 Se Peabody, KS | WATER OVER COUNTY ROAD 40TH AT TIMBER AND UPLAND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 75 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 2.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KICT 121419
FFWICT
KSC017-079-115-122015-
/O.NEW.KICT.FF.W.0038.080912T1419Z-080912T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
919 AM CDT FRI SEP 12 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHASE COUNTY IN CENTRAL KANSAS.
HARVEY COUNTY IN SOUTH CENTRAL KANSAS.
MARION COUNTY IN CENTRAL KANSAS.
* UNTIL 315 PM CDT.
* AT 908 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
EXTREMELY HEAVY RAIN OVER THE WARNED AREA.
DOPPLER RADAR ESTIMATED BETWEEN BETWEEN 3 AND 5 INCHES OF RAIN
HAVE FALLEN ACROSS THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 2
TO 3 INCHES POSSIBLE.
* LOCATIONS WITHIN THE WARNING INCLUDE...
BURNS...BURRTON...CEDAR POINT...COTTONWOOD FALLS...DURHAM...
ELMDALE...FLORENCE...GOESSEL...HALSTEAD...HESSTON...HILLSBORO...
HYMER...LEHIGH...LINCOLNVILLE...LOST SPRINGS...MARION...MATFIELD
GREEN...NEWTON...NORTH NEWTON...PEABODY...SAFFORDVILLE...
SEDGWICK...STRONG CITY...TAMPA...WALTON...WHITEWATER...WONSEVU...
MARION LAKE...PILSEN...BAZAAR...NEWTON AIRPORT.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 3791 9770 3817 9770 3817 9736 3860 9736
3859 9693 3852 9691 3852 9634 3809 9635
3808 9714 3791 9715
$$
BOWMAN2 follow-up statements
000
WGUS73 KICT 121656
FFSICT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1156 AM CDT FRI SEP 12 2008
KSC017-079-115-122015-
/O.CON.KICT.FF.W.0038.000000T0000Z-080912T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION KS-CHASE KS-HARVEY KS-
1156 AM CDT FRI SEP 12 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
HARVEY...CHASE AND MARION COUNTIES...
AT 1144 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE VERY HEAVY RAIN OVER THE WARNED AREA. HARVEY COUNTY LAW
ENFORCEMENT REPORTED NUMEROUS COUNTY ROADS THROUGHOUT THE COUNTY ARE
FLOODED. MARION COUNTY LAW ENFORCEMENT REPORTED WATER OVER SEVERAL
ROADS INCLUDING 30TH AND MUSTANG 4 MILES SOUTH OF PEABODY... 190TH
AND MUSTANG BETWEEN HILLSBORO AND MARION AND 40TH STREET BETWEEN
TIMBER AND UPLAND ABOUT 6 MILES EAST OF PEABODY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 3791 9770 3817 9770 3817 9736 3860 9736
3859 9693 3852 9691 3852 9634 3809 9635
3808 9714 3791 9715
$$
BOWMAN000
WGUS73 KICT 121931
FFSICT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
231 PM CDT FRI SEP 12 2008
KSC017-079-115-121941-
/O.CAN.KICT.FF.W.0038.000000T0000Z-080912T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION KS-CHASE KS-HARVEY KS-
231 PM CDT FRI SEP 12 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR HARVEY...CHASE AND
MARION COUNTIES...
THE FLASH FLOOD WARNING HAS BEEN REPLACED BY A FLOOD WARNING. IF
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3791 9770 3817 9770 3817 9736 3860 9736
3859 9693 3852 9691 3852 9634 3809 9635
3808 9714 3791 9715
$$
BOWMANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Sep 12, 6:36 AM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Sep 12, 6:36 AM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 636 AM CDT FRI SEP 12 2008 .AVIATION... FOR 12Z TAFS...MAIN AVIATION CONCERN WILL CONTINUE TO BE LOW CIGS ASSOCIATED WITH HEAVY RAINFALL. LARGE AREA OF RAIN IS EXPECTED TO CONTINUE OVER THE ENTIRE AREA TODAY AS A LOW LEVEL JET PUMPS RICH MOISTURE INTO A LOW LEVEL BOUNDARY. WHILE IFR CIGS WILL BE POSSIBLE AT ALL SITES THROUGH THE NEXT 6 HOURS...KICT AND KHUT WILL HAVE THE BEST SHOT TO SEE THESE IFR CIGS FOR A LONGER PERIOD OF TIME. THERE MAYBE A PERIOD THIS AFTERNOON WHERE CIGS RAISE ABOVE IFR...HOWEVER CONFIDENCE IS AGAIN HIGH THAT BY 06Z...ALL SITES WILL AGAIN GO TO IFR CIGS. LAWSON && .PREV DISCUSSION... /ISSUED 315 AM CDT FRI SEP 12 2008/ DISCUSSION... MAIN FORECAST CHALLENGE IS HEAVY RAINFALL/FLOODING POTENTIAL FROM TWO SEPARATE SYSTEMS: HIGH PRECIPITABLE WATER AIRMASS ALONG/E OF STALLED FRONTAL ZONE....AND THE POSSIBILITY FOR IKES REMNANTS AFFECTING SERN KS SAT NIGHT INTO SUN MORNING. TODAY-SATURDAY: SHORTWAVE TROF OVER THE CENTRAL ROCKIES EARLY THIS AM WILL EJECT OUT ACROSS THE CENTRAL PLAINS FRI NIGHT INTO SAT AS ADDITIONAL SHORTWAVE ENERGY DIGS SEWD OUT OF CANADA. AS A RESULT...THE FRONTAL BOUNDARY FROM SW THRU CENTRAL KS WILL LIKELY REMAIN STATIONARY TODAY...BEFORE SLOWLY MOVING EWD TONIGHT INTO SATURDAY REACHING SERN KS SAT PM. BEST HEAVY RAIN/FLOODING POTENTIAL DURING THIS TIME PERIOD WILL EXIST ACROSS CENTRAL/S-CNTRL KS AND PART OF THE FLINT HILLS...WHERE THE GFS/NAM-WRF SHOW A VERY HIGH PRECIPITABLE WATER AIRMASS (2 INCHES)...850 FN CONVERGENCE...AND SEVERAL WEAK UPPER DISTURBANCES TRACKING NEWD WITHIN THE SUBTROPICAL MOISTURE PLUME. ONLY CHANGE TO THE CURRENT FLOOD WATCH WAS TO EXTEND IT INTO 12Z-18Z SAT FOR THE AREA ALONG/SE OF A LYONS TO SALINA LINE. CONSENSUS QPF WITH SOME TWEAKS MADE TO HPC QPF...IS FOR 2 TO 5 INCHES IN THE FFA AREA WITH ISOLATED HIGHER AMOUNTS POSSIBLE WHERE TRAINING ECHOES OCCUR. CLOUD COVER AND RAIN WILL KEEP HIGHS BELOW NORMAL. SAT NIGHT-SUNDAY: AS UPPER TROFFING SWEEPS FROM THE NORTHERN PLAINS INTO THE GREAT LAKES DURING THE PERIOD...IKES REMNANTS ARE EXPECTED TO LIFT FROM EAST TX INTO THE MID-MISSISSIPPI VALLEY WITH A SPEED/TRACK IN BETWEEN THE SLOWER GFS AND FASTER ECMWF. THE HEAVY RAIN/FLOODING POTENTIAL WILL SHIFT INTO OUR FAR SERN KS COUNTIES...WHERE 2 TO 4 INCHES OF RAIN COULD FALL FROM SAT NIGHT INTO SUN AM. THE PROGRESSIVE NATURE TO IKES REMNANTS SHOULD KEEP AMOUNTS FROM GETTING TOO OUT OF CONTROL. WE MAY EVENTUALLY NEED A FLOOD WATCH FOR THESE COUNTIES BUT CONSENSUS WITH WFO SGF WAS TO HOLD OFF SINCE ITS 4TH/5TH PERIOD. MONDAY-WEDNESDAY: IN THE WAKE OF IKES REMNANTS...SHOULD SEE SUBSIDENCE OVER OUR AREA WITH CLEARING SKIES...AS UPPER RIDGING SPREADS EWD FROM THE ROCKIES. THIS SHOULD ALLOW FOR A GOOD DEAL OF SUNSHINE...WITH MONDAY LOOKING LIKE A 5 STAR DAY WITH LIGHT WINDS AND HIGHS IN LOW-MID 70S. TEMPERATURES WILL GRADUALLY WARM TO NORMAL VALUES BY WED. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 77 68 77 62 / 100 80 60 60 HUTCHINSON 76 64 77 58 / 100 80 50 40 NEWTON 77 67 77 61 / 100 80 60 60 ELDORADO 77 69 77 62 / 100 80 70 70 WINFIELD-KWLD 79 69 77 63 / 100 80 70 70 RUSSELL 72 60 77 55 / 100 60 30 10 GREAT BEND 72 61 77 55 / 100 70 30 20 SALINA 74 63 77 59 / 100 80 50 20 MCPHERSON 75 64 77 58 / 100 80 50 40 COFFEYVILLE 83 70 78 65 / 80 70 80 100 CHANUTE 82 70 78 64 / 90 70 80 100 IOLA 81 70 78 64 / 90 70 70 100 PARSONS-KPPF 83 70 78 65 / 80 70 80 100 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR KSZ049>053-067>071- 082-083-091>094. FLOOD WATCH THROUGH SATURDAY MORNING FOR KSZ032-033-047-048. &&
Hazardous weather outlook, Sep 12, 6:09 AM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 609 AM CDT FRI SEP 12 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-131115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 609 AM CDT FRI SEP 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT PERIODS OF SHOWERS AND EMBEDDED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA TODAY AND TONIGHT. VERY HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE MAINLY ACROSS CENTRAL AND SOUTH CENTRAL KANSAS ALONG WITH THE FLINT HILLS. SIGNIFICANT FLASH FLOODING IS POSSIBLE THIS MORNING ACROSS A PORTION OF SOUTH CENTRAL KANSAS AND THE FLINT HILLS DUE TO VERY HEAVY RAINFALL PRODUCING SHOWERS AND STORMS MOVING ACROSS THE SAME AREAS REPEATEDLY. PLEASE REFER TO THE FLOOD WATCH FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND EMBEDDED THUNDERSTORMS WILL SHIFT INTO SOUTH CENTRAL AND SOUTHEASTERN KANSAS SATURDAY. HEAVY RAINFALL WILL CONTINUE TO BE A POSSIBILITY. FURTHERMORE...THE REMNANTS OF HURRICANE IKE ARE EXPECTED TO MOVE FROM EAST TEXAS INTO THE MID MISSISSIPPI VALLEY FROM SATURDAY NIGHT INTO SUNDAY WHICH COULD IMPACT FAR SOUTHEASTERN KANSAS WITH HEAVY RAINFALL AND FLOODING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. HOWEVER REPORTS OF HEAVY RAINFALL AMOUNTS GREATER THAN 1 INCH AND FLOODING WILL BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Sep 12, 6:59 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
659 AM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 AM FLASH FLOOD WELLINGTON 37.27N 97.40W
09/12/2008 SUMNER KS LAW ENFORCEMENT
WATER OVER NUMEROUS ROADS ACROSS SUMNER
COUNTY...INCLUDING HIGHWAY 160 AND US 81.
&&
RBLLocal storm report, Sep 12, 7:07 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
707 AM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 AM HEAVY RAIN ROSALIA 37.82N 96.62W
09/12/2008 M6.00 INCH BUTLER KS TRAINED SPOTTER
&&
RBLLocal storm report, Sep 12, 7:08 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
708 AM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 AM HEAVY RAIN 1 W WEST WICHITA 37.69N 97.48W
09/12/2008 M3.22 INCH SEDGWICK KS TRAINED SPOTTER
3.22 INCHES OF RAINFALL IN THE 24 HOURS ENDING AT 7 AM.
&&
JMCLocal storm report, Sep 12, 7:32 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
732 AM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 AM FLASH FLOOD ROCK 37.44N 97.01W
09/12/2008 COWLEY KS TRAINED SPOTTER
FLASH FLOODING OF CREEKS AND DIRT ROADS IN THE ROCK AREA.
&&
JMCLocal storm report, Sep 12, 7:41 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
741 AM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 AM FLOOD WEST WICHITA 37.69N 97.46W
09/12/2008 SEDGWICK KS NWS EMPLOYEE
WATER OVER ROAD AT 119TH AND MAPLE, JUST WEST OF
INTERSECTION. WATER DEPTH ESTIMATE 2 FEET.
&&
LFWLocal storm report, Sep 12, 9:12 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
912 AM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD WEST WICHITA 37.69N 97.46W
09/12/2008 SEDGWICK KS NWS EMPLOYEE
FLOOD WATERS OVER MAIZE ROAD SOUTH OF CENTRAL TO MAPLE
ROAD. WATER DEPTH ESTIMATED BETWEEN 2 TO 3 FEET.
&&
JASThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 7:00 PM CDT | Areal Flood Warning | ICT | Russell | 5 hr |
| Sep 11, 8:06 PM CDT | Flash Flood Warning | ICT | Russell | 11 hr |
| Sep 11, 8:41 PM CDT | Areal Flood Warning | ICT | Lincoln | 5 hr |
| Sep 12, 12:10 AM CDT | Areal Flood Warning | ICT | Lincoln | 7 hr |
| Sep 12, 2:16 AM CDT | Areal Flood Warning | ICT | Cowley, Harper, Sumner | 8 hr |
| Sep 12, 2:34 AM CDT | Areal Flood Warning | ICT | Butler | 8 hr |
| Sep 12, 4:38 AM CDT | Flash Flood Warning | ICT | Harper | 6 hr |
| Sep 12, 4:45 AM CDT | Flash Flood Warning | ICT | Butler, Cowley | 6 hr |
| Sep 12, 5:10 AM CDT | Areal Flood Warning | ICT | Sedgwick | 8 hr |
| Sep 12, 5:38 AM CDT | Flash Flood Warning | ICT | Sumner | 6 hr |
| Sep 12, 5:48 AM CDT | Areal Flood Warning | ICT | Greenwood | 8 hr |
| Sep 12, 6:43 AM CDT | Flash Flood Warning | ICT | Sedgwick | 8 hr |
| Sep 12, 7:04 AM CDT | River Flood Warning | ICT | Butler, Cowley | 51 hr |
| Sep 12, 7:04 AM CDT | River Flood Warning | ICT | Butler, Cowley | 3 days |
| Sep 12, 7:46 AM CDT | Areal Flood Warning | ICT | Chase | 8 hr |
| Sep 12, 8:12 AM CDT | River Flood Warning | ICT | Butler | 66 hr |
| Sep 12, 8:14 AM CDT | River Flood Warning | ICT | Sedgwick | 54 hr |
| Sep 12, 8:17 AM CDT | Areal Flood Warning | ICT | Harvey | 5 hr |
| Sep 12, 8:20 AM CDT | River Flood Warning | ICT | Butler, Cowley | 5 days |
| Sep 12, 8:20 AM CDT | River Flood Warning | ICT | Cowley | 4 days |
| Sep 12, 8:22 AM CDT | River Flood Warning | ICT | Sumner | 3 days |
| Sep 12, 8:22 AM CDT | River Flood Warning | ICT | Cowley | 4 days |
| Sep 12, 8:36 AM CDT | River Flood Warning | ICT | Butler | 13 hr |
| Sep 12, 8:36 AM CDT | River Flood Warning | ICT | Butler | 13 hr |
| Sep 12, 9:03 AM CDT | River Flood Warning | ICT | Allen, Neosho | 53 hr |
| Sep 12, 9:03 AM CDT | River Flood Warning | ICT | Neosho | 3 days |
| Sep 12, 9:03 AM CDT | River Flood Warning | ICT | Labette, Neosho | 4 days |
| Sep 12, 9:03 AM CDT | River Flood Warning | ICT | Labette | 5 days |
| Sep 12, 9:30 AM CDT | Areal Flood Warning | ICT | Kingman | 6 hr |
| Sep 12, 9:32 AM CDT | River Flood Warning | ICT | Sumner | 41 hr |
| Sep 12, 10:08 AM CDT | Flash Flood Warning | ICT | Harper, Sumner | 4 hr |
| Sep 12, 10:44 AM CDT | Flash Flood Warning | ICT | Butler, Cowley | 4 hr |
| Sep 12, 1:36 PM CDT | Areal Flood Warning | ICT | Greenwood | 20 hr |
| Sep 12, 2:28 PM CDT | Areal Flood Warning | ICT | Butler, Chase, Cowley, Harper, Harvey, Kingman and 5 more | 18 hr |
| Sep 12, 2:28 PM CDT | River Flood Warning | ICT | Marion | 45 hr |
| Sep 12, 2:28 PM CDT | River Flood Warning | ICT | Chase | 3 days |
| Sep 12, 2:28 PM CDT | River Flood Warning | ICT | Chase, Lyon | 4 days |
| Sep 12, 2:49 PM CDT | Areal Flood Warning | ICT | Allen | 16 hr |
| Sep 12, 2:55 PM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 37 hr |
| Sep 12, 2:55 PM CDT | River Flood Warning | ICT | Sumner | 51 hr |
| Sep 12, 3:13 PM CDT | River Flood Warning | ICT | Sedgwick | 36 hr |
| Sep 12, 3:13 PM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 48 hr |
| Sep 12, 4:52 PM CDT | River Flood Warning | ICT | Sedgwick | 22 hr |
Nearby
Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.